# SDR USAA2010081691669

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 30,909 hours, 11,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3123
- Condition: Inoperative
- Location: Cabin
- Part time: 24,081 hours, 10,433 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 309 - PHX - EEL - AFT GALLEY OVERHEAD EMERGENCY POWER SUPPLY UNIT BAD / FAULTING.  MAINTENANCE REMOVED AND REPLACED THE AFT EPSU AND BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
